# SDR 0602325521

- Difficulty date: October 23, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 64,230 hours, 27,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTENDANT REPORT STATED EMERGENCY ESCAPE LIGHTING IS NOT WORKING IN 1ST CLASS.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY IAW MM 33-51-07.  OPS CHECKED GOOD.  OK FOR SERVICE.
